Keppra and vitamin d deficiency

Common Questions and Answers about Keppra and vitamin d deficiency

keppra

as i have had loads of nerve conduction tests and other tests that have proved there is nothing else causing the pain and pins and needles in my hands/lower arms when i said i was vitamin d deficient and i thought keppra had caused it. she didn't say anything so i presume it must be due to the medication i am taking. i have written a letter to my neurologist.
Optimal vitamin D is 80ng/mL or 200nmol/L. Vitamin D is essential for calcium absorption. Vitamin D deficiency is also shown to worsen the severity of asthma symptoms. Both vitamin D, calcium and magnesium all work together. Besides all the other health benefits of these three nutrients, they are essential for good bone health. * Hypochloridia (low stomach acid). Stomach acid is proven to lower as we age.
You still have to work extra hard to build back up the 'strength' and muscle, and take lots of extra vitamin supplements as well. By the way, I was only up to 100mg per day.
Co factors that help with iron absorption are vitamin C, vitamin B12, folate, and zinc. Vitamin B12 deficiency is of note with MS. Optimal B12 serum levels are over 800pg/mL or 600pmol/L. "Vitamin B12 metabolism in multiple sclerosis We have previously described 10 patients with multiple sclerosis (MS) and unusual vitamin B12 deficiency. We have therefore studied vitamin B12 metabolism in 29 consecutive cases of MS, 17 neurological controls, and 31 normal subjects.
However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone. Anyways, I still have the pain, and it is extremely terrible at night (on a scale of 1 to 10, a 20 at night).
when my leg goes off i try to walk around or watch tv get my mind of it. take vitamin D for ur bones so there strong and try to work out ur legs.
I do hope that those of you with these chills will go see a naturopathic doctor. The naturopath will run some blood tests and possibly a saliva test. Some medical doctors are jumping on board with the understanding that what we put into our mouths has a huge impact on our overall health so you may be able to find a MD that will run the same tests....One post was correct in that this can be a major symptom of hypothyroidism.
You need to continue the medication for couple of weeks as advised by your doctor and try to avoid trigger factors like alcohol, smoking and stress. It is better to consult a neurologist and get evaluated. Take care and updated on your thoughts and progress.
By this time the symptoms had started to go away and was replaced by a headache. They ran more tests. Now they said that maybe it was vitamin B12 deficiency, or maybe it was "mental". They asked if I would see a psychologist and I said that I'd see anyone they wanted me to if it would help. I told them that I had never had suicidal thoughts, and that was not the reason for me taking an anti-depressant. I have taken an anti-depressant since I was twelve.
I also experience these weird pains in my head that come for about a second and then go and come back again every 10minutes or so. These pains are in 1 area in the back of my head in about a 1 square inch area.. Any ideas???
That's the perfect description. I've been examined by some of the best eye and brain docs around and no-one can explain it, but I'm determined to get to the bottom of it. Can you email me - tomsav-**-*****-***-*** as I have questions galore to ask you all about causes etc. Hopefully we can get to the bottom of it together!
MedHelp Health Answers